# SDR DHL9872649D

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, CHANNEL CRACKED AT UPPER CORNER, BELOW AFT AIRSTAIR HAND PUMP.  INSTALLED NEW CHANNEL SUPPORT PER SRM 51-40-2, 9 BY 2.5 BY 2.5, N/R 3342.
